ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Constrained linear filter and its relation to singular optimal control

Vathsal, S and Sarma, IG (1975) Constrained linear filter and its relation to singular optimal control. In: International Journal of Control, 21 (5). pp. 731-741.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

This paper presents an analysis of an optimal linear filter in the presence of constraints on the moan squared values of the estimates from the viewpoint of singular optimal control. The singular arc has been shown to satisfy the generalized Legcndrc-Clebseh condition and Jacobson's condition. Both the cases of white measurement noise and coloured measurement noise are considered. The constrained estimate is shown to be a linear transformation of the unconstrained Kalman estimate.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 23 Jan 2010 03:50
Last Modified: 23 Jan 2010 03:50
URI: http://eprints.iisc.ernet.in/id/eprint/24099

Actions (login required)

View Item View Item